# SDR DALA2022011000180

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 COMPLY WITH ERA 596391-14 B757-200 / FUSELAGE / VIASAT WIFI INSTL / INTERCOSTAL AND AIR CONDITIONING DUCTS / INTERFERENCE. CORRECTIVE ACTION: COMPLIED WITH ER/A 596391-14 REV ORIG. (2077228)
